Translator Disclaimer
December 2000 A Representation of $Spin(4)$ on the Eigenspinors of the Dirac Operator on $S^3$
Yasushi HOMMA
Tokyo J. Math. 23(2): 453-472 (December 2000). DOI: 10.3836/tjm/1255958682

Abstract

We construct the eigenspinors of the Dirac Operator $D_3$ on $S^3$ from a representation theoretical point of view and give a representation of $Spin(4)$ on them explicitly. These eigenspinors are extended to zero mode spinors of the Dirac operator $D_{4}^{\pm}$ on upper or lower hemisphere of $S^4$.

Citation

Download Citation

Yasushi HOMMA. "A Representation of $Spin(4)$ on the Eigenspinors of the Dirac Operator on $S^3$." Tokyo J. Math. 23 (2) 453 - 472, December 2000. https://doi.org/10.3836/tjm/1255958682

Information

Published: December 2000
First available in Project Euclid: 19 October 2009

zbMATH: 0979.58012
MathSciNet: MR1806476
Digital Object Identifier: 10.3836/tjm/1255958682

Rights: Copyright © 2000 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.23 • No. 2 • December 2000
Back to Top